# SDR CALA2019021700258

- Difficulty date: February 14, 2019
- Submitted: February 17, 2019
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 55,539 hours, 24,026 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low
- Location: Green Hyd System
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GREEN HYD SYSTEM WAS JUST ABOVE THE LOW LEVEL AFTER GEAR RETRACTION   SERVICED GREEN SYSTEM HYDRAULICS, ACP LEAK CHECK OF GREEN SYSTEM HYDRAULICS, NO ACTIVE LEAKS AT THIS TIME.
